advertisement
Question
Posted by: Chantal | 2009/08/03

Utrogestan Tablets

Please help. Went to the gynae, he started me with two tablets a day of Utragestan from Wednesday the 29th of July, on Friday the 31st of July i ovulated and on Sunday i started bleeding very heavy? Is this normal, my previous cycle started on the 13th of July? So i should only have a period next week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not normal. See your gynae again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement